# SDR CHQA20140324092

- Difficulty date: March 24, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N282SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145409
- Aircraft time: 28,569 hours, 24,191 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,113 hours, 22,839 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT AFTER TAKEOFF THEY RECEIVED A LG AIR & GND FAIL MESSAGE & THAT THE LG WOULD NOT RETRACT.  THE CREW RETURNED TO FIELD & LANDED WITHOUT INCIDENT.  THE ACFT WAS FOUND SAFE FOR FERRY FLIGHT & WAS FERRIED TO KCMH FOR REPAIR.  REPLACED BOTH RT MLG WEIGHT ON WHEELS PROXIMITY SENSORS, OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
